On a Categorial Isomorphism between a Class of Completely Regular Codes and a Class of Distance Regular Graphs (bibtex)
by Rifà, Josep
Reference:
On a Categorial Isomorphism between a Class of Completely Regular Codes and a Class of Distance Regular Graphs (Rifà, Josep), In Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, 8th International Symposium, AAECC-8, Tokyo, Japan, August 20-24, 1990, Proceedings (Sakata, Shojiro, ed.), Springer, volume 508, 1990.
Bibtex Entry:
@inproceedings{rifa_categorial_1990,
	series = {Lecture {Notes} in {Computer} {Science}},
	title = {On a {Categorial} {Isomorphism} between a {Class} of {Completely} {Regular} {Codes} and a {Class} of {Distance} {Regular} {Graphs}},
	volume = {508},
	url = {https://doi.org/10.1007/3-540-54195-0_49},
	doi = {10.1007/3-540-54195-0_49},
	booktitle = {Applied {Algebra}, {Algebraic} {Algorithms} and {Error}-{Correcting} {Codes}, 8th {International} {Symposium}, {AAECC}-8, {Tokyo}, {Japan}, {August} 20-24, 1990, {Proceedings}},
	publisher = {Springer},
	author = {Rifà, Josep},
	editor = {Sakata, Shojiro},
	year = {1990},
	pages = {164--179}
}
Powered by bibtexbrowser